Algebraic varieties of dimension three whose hyperplane sections are Enriques surfaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, pp. 43-80.
@article{ASNSP_1985_4_12_1_43_0,
     author = {Conte, A. and Murre, J. P.},
     title = {Algebraic varieties of dimension three whose hyperplane sections are {Enriques} surfaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {43--80},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 12},
     number = {1},
     year = {1985},
     zbl = {0612.14041},
     mrnumber = {818801},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1985_4_12_1_43_0/}
}
TY  - JOUR
AU  - Conte, A.
AU  - Murre, J. P.
TI  - Algebraic varieties of dimension three whose hyperplane sections are Enriques surfaces
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1985
DA  - 1985///
SP  - 43
EP  - 80
VL  - Ser. 4, 12
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1985_4_12_1_43_0/
UR  - https://zbmath.org/?q=an%3A0612.14041
UR  - https://www.ams.org/mathscinet-getitem?mr=818801
LA  - en
ID  - ASNSP_1985_4_12_1_43_0
ER  - 
%0 Journal Article
%A Conte, A.
%A Murre, J. P.
%T Algebraic varieties of dimension three whose hyperplane sections are Enriques surfaces
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1985
%P 43-80
%V Ser. 4, 12
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1985_4_12_1_43_0
Conte, A.; Murre, J. P. Algebraic varieties of dimension three whose hyperplane sections are Enriques surfaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, pp. 43-80. http://www.numdam.org/item/ASNSP_1985_4_12_1_43_0/

[1] M. Artin, Som numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math., 84 (1962), pp. 485-496. | MR | Zbl

[2] A. Beauville, Surfaces algébriques complexes, Astérisque, 54, Paris, 1978. | MR | Zbl

[3] S. Bloch - J.P. Murre, On the Chow group of certain types of Fano threefolds, Compositio Math., 39 (1979), pp. 47-105. | Numdam | MR | Zbl

[4] F. Conforto, Le superficie razionali, Zanichelli, Bologna, 1939. | JFM | Zbl

[5] A. Conte - J.P. Murre, Three-dimensional algebraic varieties whose hyperplane sections are Enriques surfaces, Institut Mittag-Leffler, Report no. 10, 1981.

[6] A. Conte - A. Verra, Varietà aventi come sezioni iperpiane superficie di Enriques, to appear.

[7] F. Cossec, Projective models of Enriques surfaces, Math. Ann., 265 (1983), pp. 283-334. | MR | Zbl

[8] P. Du Val, On rational surfaces whose prime sections are canonical curves, Proc. London Math. Soc., 35 (1933), pp. 1-13. | JFM | Zbl

[9] D. Epema, Surfaces with canonical curves as hyperplane sections, Indagationes Math., 45 [1983), pp. 173-84. | MR | Zbl

[10] G. Fano, Nuove ricerche sulle congruenze di rette del 30 ordine, Mem. Accad. Sci. Torino, 50 (1901), pp. 1-79. | JFM

[11] G. Fano, Sulle varietà algebriche a tre dimensioni le cui sezioni iperpiane sono superficie di genere zero e bigenere uno, Memorie società dei XL, 24 (1938), pp. 41-66. | JFM | Zbl

[12] L. Godeaux, Sur les variétés algébriques à trois dimensions dont les sections hyperplanes sont des surfaces de genre zéro et de bigenre un, Bull. Acad. Belgique, Cl. des Sci., 14 (1933), pp. 134-140. | JFM | Zbl

[13] R. Hartshorne, Algebraic Geometry, Springer-Verlag, New York, 1977. | MR | Zbl

[14] V.A. Iskovskih, Fano threefolds I and II, Izv. Akad. Nauk SSSR, 41 (1977), pp. 516-562, resp. 42 (1978), pp. 506-549 (and english translation). | MR | Zbl

[15] V.A. Iskovskih, Anticanonical models of three-dimensional algebraic varieties, in: Itogi Nauki i Tekniki, Sov. Pr. Mat., 12 (1979), pp. 59-157; engl. transl. in J. Soviet Math., 13 (1980), pp. 745-814. | MR | Zbl

[16] M. Letizia, Sistemi lineari completi su superficie di Enriques, Ann. di Mat., 126 (1980), pp. 267-283. | MR | Zbl

[17] T. Matsusaka, On the theorem of Castelnuovo-Enriques, Natur. Sc. Rep., Ochanomizo Univ., 4 (1953), pp. 164-171. | MR | Zbl

[18] D. Mumford, Topology of normal singularities and a criterion for simplicity, Publ. IHES, 9 (1961), pp. 229-246. | Numdam | Zbl

[19] D. Mumford, Pathologies III, Amer. J. Math., 89 (1967), pp. 94-104. | MR | Zbl

[20] L. Picco-Botta - A. Verra, The nonrationality of the Enriques threefold, Compositio Math., 48 (1983), pp. 167-184. | Numdam | MR | Zbl

[21] M. Reid, Hyperelliptic linear systems on a K3-surface, J. London Math. Soc., 13 (1976), pp. 427-437. | MR | Zbl

[22] B. Saint-Donat, Projective models of K3-surfaces, Amer. J. Math., 96 (1972), pp. 602-639. | MR | Zbl

[23] C. Segre, Étude des différentes surfaces du 4e ordre à conique double ou cuspidale (générale ou décomposée) considérées comme des projections de l'intersection de deux variétés quadratiques de l'espace à quatre dimensions, Math. Ann., 29 (1884), pp. 313-444. | JFM | MR

[24] A.N. Tjurin, Five lectures on three-dimensional varieties, Russian Math. Surveys, 30 (1975), pp. 51-105. | Zbl

[25] A. Weil, Foundations of Algebraic Geometry, Am. Math. Soc. Colloq. Publ., 29, revised and enlarged edition, Providence, 1962. | MR | Zbl

[26] A. Weil, Sur les critères d'équivalence en géométrie algébrique, Math. Ann., 128 (1954), pp. 95-127. | MR | Zbl

[27] O. Zariski, Algebraic Surfaces, 2nd suppl. ed., Ergebnisse, 61, Springer-Verlag. Heidelberg, 1971. | MR | Zbl

[28] O. Zariski, An introduction to the theory of algebraic surfaces, Lecture Notes in Math., 83, Springer, Berlin, 1969. | MR | Zbl

[29] O. Zariski, Complete linear systems on normal varieties and a generalization of a lemma of Enriques-Severi, Ann. of Math., 55 (1962), pp. 552-592. | MR | Zbl